RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 1997, Volume 216, Pages 243–256 (Mi tm1009)  

Topological invariants of linear cocycles of an ergodic map

N. D. Cong, V. I. Oseledets


Full text: PDF file (1504 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1997, 216, 236–249

Bibliographic databases:

UDC: 517.938.5
Received in December 1996
Language: English

Citation: N. D. Cong, V. I. Oseledets, “Topological invariants of linear cocycles of an ergodic map”, Dynamical systems and related topics, Collection of articles. To the 60th anniversary of academician Dmitrii Viktorovich Anosov, Tr. Mat. Inst. Steklova, 216, Nauka, Moscow, 1997, 243–256; Proc. Steklov Inst. Math., 216 (1997), 236–249

Citation in format AMSBIB
\Bibitem{NguOse97}
\by N.~D.~Cong, V.~I.~Oseledets
\paper Topological invariants of linear cocycles of an ergodic map
\inbook Dynamical systems and related topics
\bookinfo Collection of articles. To the 60th anniversary of academician Dmitrii Viktorovich Anosov
\serial Tr. Mat. Inst. Steklova
\yr 1997
\vol 216
\pages 243--256
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1009}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1632161}
\zmath{https://zbmath.org/?q=an:0911.58024}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1997
\vol 216
\pages 236--249


Linking options:
  • http://mi.mathnet.ru/eng/tm1009
  • http://mi.mathnet.ru/eng/tm/v216/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:116
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019